Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Irregular period problem and sideeffects of contrceptives

Premium Questions

Dr. Monika Choudhary MD

Hi,Actually last month periods started on 23th but my mrge is on 25th november.What i need to do to get the periods in earlier without causing any sideeffects and problems in future.Pls... View answer

Answered by : Dr. Monika Choudhary ( OBGYN)
Dr. Pragnesh Vachharajani MD

a greenish colour or mucous residue afterwards.Periodically there is some bleeding also.I have just recently ... for the past 2 months.This problem has now been ongoing for approx two months. ... View answer

Answered by : Dr. Pragnesh Vachharajani ( General & Family Physician)
Dr. Asmeet Kaur Sawhney MD

I take Plavix 75mg three times weekly and have for several years. Initially I took it daily for LAD stent protection. I also take Lipitor , ASA 81mg and Coumadin for AF. I have a severe itching problem ... View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)
Dr. Ivo Ditah MD

meds that control all the same issues as the past problems were covered by "felbatol") : Lamotrigine ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr.  Ashok Kumar MD

Glod eveng Dpctor I am taking zosert .daily one in night after fpod, bit i haveno XXXXXXX mental problems or depression now or before but to stop clofranil 50 mg. Now, i have been taking since few months ... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)

Public Forum Discussions

Dr.  Timothy Raichle MD

Hi Doctor. I am 25 yrs old- weight 60kg height 5.4 ,suffering from irregular periods right from the time it started. It usually takes a gap of 3 -4 months, the last time it went up to 6 months and I ... View answer

Answered by : Dr. Timothy Raichle ( OBGYN)
Dr. Manisha Jain MD

regular periods( every 26-28 Days) I am Scared to disturb this cycle as i don have any health problem ...Hi. I am 28 years old married. I want to postpone my periods for one week n i have consulted ... View answer

Answered by : Dr. Manisha Jain ( OBGYN)
Dr. Rakhi Tayal MD

the cause of irregular periods and is there any problem to conceive after marriage with these problem. Thank ...Hi doctor im 21 yrs old female (unmarried )suffering from irregular... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr.   Rahul Kumar MD

10 mg for the last eight months. The problem is whenever the doctor tried to stop the medicine by lowering the dose to 5 mg daily and then discontinuing, the infection revived back. I am showing side-effects ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr. Madhuri N Bagde MD

regular periods? Does these medicines have any side-effect? Also please tell will i be able to conceive ...Hello Doctor, I am 23 years old unmarried. My periods started at age of 13. But since ... View answer

Answered by : Dr. Madhuri N Bagde ( OBGYN)

Mobile Questions and Answers

Dr. Chander Mohan Singh MD

Hi, I have read your problem. Rosewater soften and add freshness to your skin. It can be use alone for skin. You should take balanced diet including green leafy vegetables and protein. Apply milk cream on your...

Dr. Ashok Kumar Dash MD

it is only gym work out which solve the problem.

Dr. Vivek Chail MD

Hi, You must not take iPill unless in emergency situation where you have had unprotected sex. Taking iPill regularly creates hormonal imbalance and delayed periods. It can also cause cysts in ovary and other medical...